# SDR AALA20000401

- Difficulty date: March 5, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT, CEILING AND ESCAPE FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED WIRE JUMPER.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
